| Model Number |
7209739 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that there were metal pieces in the shaft of the drill flexible endoscopic cann.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).A1: updated to none.H10 h3, h6: the reported device was received for evaluation.A visual inspection of the returned device found that it is not in its original packaging.The laser markings on the device confirm the product identification information.The drill bit is worn from use, but no signs of metal shavings or flaking can be seen.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.Internal complaint reference (b)(4).H11: h5: updated to no.H8: updated to unknown.